# SDR DL757091341

- Difficulty date: July 11, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,224 hours, 28,889 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON BULKHEAD FITTING STA 201 NACELLE HAS AN INCOMING PREVIOUS BLENDED AREA IN WEB POCKET OF MACHINED AREA AT LOWER I/B SIDE AND JUST BELOW 2 EACH FASTENERS HOLES.  REPAIRED PER ERA475628-14AD REV ORIG, DURING HMV AT SAA ON NRC 141620.
